# SDR HEEA966487

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200403
- Condition: Boot Loose
- Location: T/R
- Part time: 1,248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUST BOOT  P/N 350A33-2069-20 COMING LOOSE FROM SPIDER ASSY AND SLIDING ON SHAFT.
